| Model Number |
1001 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Discomfort (2330)
| Date of Event |
04/15/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This mdr was submitted late due to delayed identification of reportable complaint information.Capa 22 was raised in mti's qms.The capa investigation identified gaps in complaint reporting training, resulting in untimely documentation and mdr evaluation.Upon recognition, the mdr was promptly submitted and corrective actions were implemented.An audit has occurred to ensure there are no additional mdrs and effective training was implemented.
Event or Problem Description
Patient had a revision procedure, due to the patient reporting that the device moves in chest and make patient uncomfortable.No devices will be returned for evaluation, since this was a revision only.